MathSciNet Relay Station
MathSciNet bibliographic data
MR2082926 35K57 (92D30)
Zhao, Xiao-Qiang; Wang, Wendi Fisher waves in an epidemic model. Discrete Contin. Dyn. Syst. Ser. B 4 (2004), no. 4, 1117–1128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement